MathSciNet Relay Station
MathSciNet bibliographic data
MR2465642 (2009h:16025) 16K20 (11E04 16W10 20G15)
Garibaldi, Skip; Quéguiner-Mathieu, Anne Pfister's theorem for orthogonal involutions of degree 12. Proc. Amer. Math. Soc. 137 (2009), no. 4, 1215–1222.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement